# SDR SWAA2014091832120

- Difficulty date: September 10, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N649SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27719
- Aircraft time: 54,841 hours, 43,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Part number: 727721
- Condition: Tripped
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT FAULTY.  FOUND EMER EXIT LIGHT CB TRIPPED.  RESET CB IAW MM.
